Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 124, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 20, 2013, 10:23 PM CDT for Loving County, Reeves County, Ward County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2013, 10:23 PM CDT (03:23 UTC)
- Expired
- Jun 20, 2013, 11:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Loving County, TX, Reeves County, TX, Ward County, TX
The radar
The Midland/Odessa radar (KMAF), 131 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 2720 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
627
WUUS54 KMAF 210323
SVRMAF
TXC301-389-475-210430-
/O.NEW.KMAF.SV.W.0124.130621T0323Z-130621T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1023 PM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LOVING COUNTY IN WEST TEXAS...
NORTHWESTERN WARD COUNTY IN WEST TEXAS...
NORTH CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1130 PM CDT
* AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10
MILES SOUTHWEST OF MENTONE...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
MENTONE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3193 10360 3189 10335 3151 10334 3145 10349
3143 10366 3187 10383
TIME...MOT...LOC 0323Z 249DEG 16KT 3159 10368
$$2 follow-up statements
227
WWUS54 KMAF 210352
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1052 PM CDT THU JUN 20 2013
TXC301-389-475-210430-
/O.CON.KMAF.SV.W.0124.000000T0000Z-130621T0430Z/
LOVING TX-WARD TX-REEVES TX-
1052 PM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTH CENTRAL REEVES...NORTHWESTERN WARD AND LOVING COUNTIES...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES SOUTHEAST OF MENTONE...MOVING EAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
OPEN COUNTRY OF NORTHWESTERN WARD COUNTY AND OPEN COUNTRY OF EXTREME
SOUTHEASTERN LOVING COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3193 10360 3189 10335 3151 10334 3145 10349
3143 10366 3187 10383
TIME...MOT...LOC 0350Z 249DEG 16KT 3160 10346
$$837
WWUS54 KMAF 210426
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1126 PM CDT THU JUN 20 2013
TXC301-389-475-210436-
/O.EXP.KMAF.SV.W.0124.000000T0000Z-130621T0430Z/
LOVING TX-WARD TX-REEVES TX-
1126 PM CDT THU JUN 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL REEVES...
NORTHWESTERN WARD AND LOVING COUNTIES WILL EXPIRE AT 1130 PM CDT...
AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE.
LAT...LON 3193 10360 3189 10335 3151 10334 3145 10349
3143 10366 3187 10383
TIME...MOT...LOC 0426Z 249DEG 16KT 3166 10328
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:33 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 20, 6:33 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 633 PM CDT THU JUN 20 2013 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO WILL IMPACT THE KCNM TERMINAL THROUGH 01Z WITH TEMPO MVFR CONDITIONS. A COMPLEX OF THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND EXTREME WEST TEXAS WILL SLOWLY MOVE EAST THIS EVENING. CONFIDENCE WAS NOT HIGH ENOUGH AT THIS TIME TO MENTION AT ANY OF THE OTHER TERMINALS AS THEY MAY DISSIPATE BEFORE REACHING THEM. WILL CONTINUE TO MONITOR THIS EVENING. OTHERWISE TEMPO OR PREVAILING MVFR VISIBILITIES IS EXPECTED AT KMAF...KINK...KHON IN THE 12Z TO 16Z FRIDAY TIME FRAME. GENERALLY SOUTHEAST WINDS OF 15 TO 25 MPH AND GUSTY ARE EXPECTED THROUGH MUCH OF THE NIGHT BEFORE DIMINISHING SLIGHTLY TO 10 TO 20 MPH LATE TONIGHT AND EARLY FRIDAY MORNING. && .PREV DISCUSSION... /ISSUED 216 PM CDT THU JUN 20 2013/ DISCUSSION... ALTHOUGH WE ARE UNDER THE INFLUENCE OF AN UPPER RIDGE, IT WILL REMAIN CENTERED OVER MEXICO WITH WEAK SOUTHWESTERLY FLOW ALOFT PREVAILING BETWEEN THE UA RIDGE AND A SEMI PERMANENT UA TROUGH OVER THE WESTERN CONUS. SHORTWAVE TROUGHS WILL CONTINUE TO GRAZE THE AREA TODAY THROUGH SUNDAY ON THE NORTHERN PERIPHERY OF THE UPPER RIDGE. THEREFORE, SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO AND THE HIGHER TERRAIN OF WEST TEXAS THE NEXT FEW DAYS WITHIN A HIGHER THETA E AXIS. WEAK FLOW ALOFT WILL LIMIT HOW FAR EAST THESE THUNDERSTORMS TRAVEL EACH EVENING/OVERNIGHT, BUT ADDITIONAL THUNDERSTORM DEVELOPMENT ON OUTFLOW BOUNDARIES COULD RESULT IN AT LEAST ISOLATED THUNDERSTORMS ON ANY GIVEN NIGHT WELL INTO THE PERMIAN BASIN, STOCKTON PLATEAU, IF NOT THE BIG BEND REGION. INSTABILITY IS NOT QUITE AS HIGH TODAY AS YESTERDAY, AND 0 TO 6 KM BULK SHEAR IS NOT AS STRONG EITHER. STILL, INSTABILITY AND MID LEVEL LAPSE RATES AROUND 7.5 C/KM SHOULD BE SUFFICIENT FOR A FEW SEVERE STORMS. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS, ALONG WITH LOCALLY HEAVY RAINFALL. HAVE TAPERED POPS DOWN MONDAY AND TUESDAY SINCE THERE ARE COMPETING IDEAS ON WHERE, AND HOW STRONG, THE UA RIDGE WILL BE. FROM WEDNESDAY ONWARD THOUGH THE UA RIDGE IS PROGGED TO STRENGTHEN OVER NEW MEXICO, THEN TAKE UP RESIDENCE OVER THE FOUR CORNERS AREA. SINCE SOUTHEAST NEW MEXICO AND WEST TEXAS WILL BE UNDER NORTHEASTERLY FLOW ALOFT ON THE EASTERN SIDE OF THE RIDGE, RAIN CHANCES LOOK PRETTY BLEAK WEDNESDAY THROUGH FRIDAY. TEMPERATURES WILL ALSO SPIKE AS HEIGHTS/THICKNESSES RISE OVER THE REGION, WITH READINGS A GOOD 5 TO 10 DEGREES ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 72 95 71 96 / 20 20 10 10 BIG SPRING TX 73 96 72 96 / 10 10 10 0 CARLSBAD NM 70 100 70 101 / 30 20 20 20 DRYDEN TX 75 96 76 97 / 10 10 10 0 FORT STOCKTON TX 73 96 73 97 / 20 20 10 10 GUADALUPE PASS TX 69 95 70 96 / 30 30 30 20 HOBBS NM 69 96 69 97 / 40 20 20 20 MARFA TX 62 91 61 90 / 20 20 20 30 MIDLAND INTL AIRPORT TX 72 95 72 96 / 20 20 10 0 ODESSA TX 72 95 74 95 / 20 20 10 10 WINK TX 73 99 73 100 / 30 10 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 27/67
Hazardous weather outlook, Jun 20, 2:03 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 203 PM CDT THU JUN 20 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-211915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 203 PM CDT THU JUN 20 2013 /103 PM MDT THU JUN 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING GENERALLY ALONG AND WEST OF A LAMESA TO FORT STOCKTON TO BIG BEND LINE. ANY THUNDERSTORMS THAT DO DEVELOP MAY BE ACCOMPANIED BY LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING THROUGH SUNDAY FOR MAINLY SOUTHEAST NEW MEXICO AND THE HIGHER TERRAIN REGIONS. LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL WILL ALL BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FOR THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 20, 5:26 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 526 PM CDT THU JUN 20 2013 NMZ029-202300- NORTHERN LEA COUNTY- 426 PM MDT THU JUN 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING NORTH CENTRAL LEA COUNTY UNTIL 500 PM MDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER OPEN COUNTRY OF EXTREME NORTH CENTRAL LEA COUNTY...20 MILES NORTHWEST OF TATUM AT 425 PM MDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3344 10357 3357 10368 3357 10331 TIME...MOT...LOC 2225Z 236DEG 23KT 3356 10355
Special weather statement, Jun 20, 5:37 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 537 PM CDT THU JUN 20 2013 NMZ028-202315- EDDY COUNTY PLAINS- 437 PM MDT THU JUN 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING CENTRAL EDDY COUNTY UNTIL 515 PM MDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER CARLSBAD NORTH AT 438 PM MDT...MOVING EAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. && LAT...LON 3262 10406 3241 10396 3232 10429 3249 10437 TIME...MOT...LOC 2238Z 248DEG 10KT 3244 10423
Special weather statement, Jun 20, 6:10 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 610 PM CDT THU JUN 20 2013 TXZ057-058-074-210015- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- REEVES COUNTY AND UPPER TRANS PECOS- 610 PM CDT THU JUN 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHEASTERN CULBERSON AND NORTHWESTERN REEVES COUNTIES UNTIL 715 PM CDT... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NORTH CENTRAL CULBERSON COUNTY TO CENTRAL CULBERSON COUNTY AT 608 PM CDT...MOVING EAST AT 15 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. THESE STORMS ARE EXPECTED TO MOVE THROUGH EASTERN CULBERSON COUNTY AND INTO WESTERN REEVES COUNTY BY 715 PM. ADDITIONAL STRENGTHENING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND. && LAT...LON 3199 10399 3129 10396 3118 10451 3199 10446 TIME...MOT...LOC 2308Z 231DEG 12KT 3195 10440 3132 10443 05
Local storm report, Jun 20, 6:19 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
619 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 E CARLSBAD 32.40N 104.15W
06/20/2013 E1.75 INCH EDDY NM TRAINED SPOTTER
ON HIGHWAY 62/180/
&&
05Local storm report, Jun 20, 6:33 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
633 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD CARLSBAD 32.40N 104.24W
06/20/2013 EDDY NM TRAINED SPOTTER
CURB TO CURB STREET FLOODING IN NORTHWEST CARLSBAD.
0550 PM FLASH FLOOD CARLSBAD 32.40N 104.24W
06/20/2013 EDDY NM PUBLIC
STREETS FLOODED TO TOP OF CURBS.
&&
05Local storm report, Jun 20, 8:41 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
841 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST 5 SSW CARLSBAD 32.34N 104.27W
06/20/2013 M67.00 MPH EDDY NM ASOS
0628 PM TSTM WND DMG 4 SSW CARLSBAD 32.34N 104.25W
06/20/2013 EDDY NM TRAINED SPOTTER
5 POWER POLES SNAPPED NEAR GROUND AT HIGHWAY 62/180 AND W
DERRICK ROAD JUST EAST OF AIRPORT. TIME ESTIMATED BASED
ON ASOS GUST TIME.
0713 PM TSTM WND GST 11 SSW MCKITTRICK CANYO 31.83N 104.81W
06/20/2013 M62.00 MPH CULBERSON TX ASOS
GDP ASOS
&&
05The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:51 PM CDT | Tornado Warning | MAF | Reeves | 39 min |
| Jun 20, 10:19 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves | 3 hr |
| Jun 21, 3:24 PM CDT | Special Weather Statement | MAF | Jeff Davis | 51 min |
| Jun 21, 3:33 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 57 min |
| Jun 21, 4:25 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| Jun 21, 4:28 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 62 min |
| Jun 21, 4:47 PM CDT | Flash Flood Warning | MAF | Jeff Davis | 3 hr |
| Jun 21, 5:02 PM CDT | Special Weather Statement | MAF | Reeves | 28 min |
| Jun 21, 5:28 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 47 min |
| Jun 21, 5:33 PM CDT | Special Weather Statement | MAF | Jeff Davis | 57 min |
| Jun 21, 5:45 PM CDT | Special Weather Statement | MAF | Cochran | 45 min |
| Jun 21, 6:17 PM CDT | Special Weather Statement | MAF | Ward | 28 min |
| Jun 21, 6:27 PM CDT | Flash Flood Warning | MAF | Brewster, Jeff Davis | 3 hr |
| Jun 21, 6:31 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Jun 21, 6:44 PM CDT | Flash Flood Warning | MAF | Brewster | 3 hr |
| Jun 21, 6:50 PM CDT | Special Weather Statement | MAF | Jeff Davis | 25 min |
| Jun 21, 6:55 PM CDT | Special Weather Statement | MAF | Winkler | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.